# SDR F3LA200700026

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 9,777 hours, 4,687 cycles
- Engine: Cfmint CFM565B5
- Engine time: 9,777 hours, 4,687 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: D5453011820000
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED NR 1 ENG OUTLET GUIDE VANE AT 8 O'CLOCK POSITION HAD CRACK AT T/E.  REPLACED OUTLET GUIDE VANE IAW AMM 72-23-00-400-008 AND 72-23-00-400-026.
